Jump to content

Aisling

Newbie
  • Content Count

    9
  • Joined

  • Last visited

About Aisling

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hi all, I’m new here. I know this topic hasn’t had activity in awhile...but thought I might make a go of it. I’ve been on and off Klonopin for 18 years I’ve been back on full time for 7 years. I go periods where I (and these are really heavy quotations) “don’t need them.” So I withdrawal from society, don’t sleep for days, and get sick...not from the actual drug withdrawals ( trust me I’ve been through it 10 years ago). But my mind, won’t shut up. Therapy did t help hasn’t helped since I was a kid...so what do I do? Or anyone suffering? I take Celexa. It’s helps. I take topomax (200 in the morning and 200 at night) and a mood stabilizers but there’s something’s that just won’t go away in the dark. So ok...maybe I shared too much. 😖 but 20/20. If you read it, thank you for taking the time to listen to me. I appreciate it. And if you have an answer other than more therapy a warm bath, milk, and spray lavadar on your pillows I will try it...anything! Thank you kind souls!
  2. I swapped mine from nights to days because it made me jittery. Maybe you could swap the time? But they had a good die in taking half. It has changed my life! Hope it all was worked out!
  3. I started off at 10 Mgs and didn’t have any problems. Did they switch the time of time from day to night or vice versus? Maybe the duet is affecting it? Just throwing some ideas out.
  4. I decided I didn’t need Celexa (bad idea) and just decided to take myself off. Well! I quickly found out just how great Celexa HAD been doing an amazing job because almost overnight I was ready to give up everything. And I mean everything. After finally talking myself back into my psychiatrist office, I told her the truth. And I am doing 45 degrees better...almost 180 🙂 I can finally see sone light when it had been nothing but Shadiws ❤️
×
×
  • Create New...